Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ChloeRose

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. Hi ! I'm new to this site and have a few questions. I'm a 23 year old female, 110lbs and was put on 40mg Accutane once a day two months ago. I had 9 pills left on my second month and began getting sick to my stomach and anxiety. I was told to stop taking it and I go Monday so they can re-evaluate my treatment plan. I have mild to moderate acne. Should I ask for a lower dose? Would a lower dose make my side effects less severe?
  2. I'm a 23 year old female, 109lbs am on my 2nd month of accutane treatment 40mg once a day. A week ago I started experiencing moderate anxiety. THe only way I calm down is if I take a xanax. My doctor told me to stop treatment, get my blood work and I go on Monday and they will re-evaluate my treatment. Has anyone experience anxiety (over NOTHING) while on Accutane? Will the doctor lowering my dose help? I really do not want to stop treatment. I do not feel depressed and I am not having sucidial
  3. I'm wondering the same thing ! I don't have that severe cyst like acne either and I start Accutane in a few weeks and I don't know how I"m going to react. I'm afraid of a bad break out too and an inflamed bright red face. Can anyone help us??
  4. I'm a 23 year old female and I begin Accutane 40mg in 3 weeks. I have mild to moderate acne, I only have one cyst like pimple right now but my back is terrible. I am worried that when I begin Accutane my face will turn bright red and peel really bad. Can someone who has mild to moderate acne like me who has taken Acctuane share with me their experience? Thanks so much !
×